REAL

Items where Author is "Alzabut, J.O."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Alzabut, J.O. and Obaidat, S. (2012) Almost periodic solutions for Fox production harvesting model with delay. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (34). pp. 1-12. ISSN 1417-3875

Saker, Samir and Alzabut, J.O. and Mukheimer, A. (2010) On the oscillatory behavior for a certain class of third order nonlinear delay difference equations. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (67). pp. 1-16. ISSN 1417-3875

This list was generated on Mon Jun 26 00:30:34 2017 CEST.